MathSciNet Relay Station
MathSciNet bibliographic data
MR239756 65.55
Chawla, M. M. Error bounds for the Gauss-Chebyshev quadrature formula of the closed type. Math. Comp. 22 1968 889–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement